MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device fails to power on.No patient involvement.
 
Additional Manufacturer Narrative
Membrane failure due to suspected storage outside of the indicated conditions.Upon receipt, the device could not be powered on.The fault was attributed to corrosion on the contact area of the on/off dome on the membrane pcba.This had resulted in the on/off button making no connection with the contact pads beneath, resulting in the failure of the device to power on.The fault could not be replicated after clearing the corrosion from beneath the dome.This would confirm the corrosion had caused the observed failure and that corrosion is suggestive of storage outside the indicated conditions.
 
Event or Problem Description
Device fails to power on.No patient involvement.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11213516
Report Number3004123209-2021-00019
Device Sequence Number19728216
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1